Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | B | C | D | H | I | K | L | M | Q | R | S | V
Number of items: 32.

A

Albrecht, David W., Mansfield, Elizabeth L., Milne, Alice E. (1996) Algorithms for special integrals of ordinary differential equations. Journal of Physics A: Mathematical and General, 29 (5). pp. 973-991. ISSN 0305-4470. (doi:10.1088/0305-4470/29/5/013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Angelova, Maia N., Boyle, L.L. (1996) On the classification and enumeration of the irreducible co-representations of magnetic space groups. Journal of Physics A: Mathematical and General, 29 (5). pp. 993-1010. ISSN 0305-4470. (doi:10.1088/0305-4470/29/5/014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

B

Bruzón, M.S., Clarkson, Peter, Gandarias, M.L., Medina, E. (2001) The symmetry reductions of a turbulence model. Journal of Physics A: Mathematical and General, 34 (18). pp. 3751-3760. ISSN 0305-4470. (doi:10.1088/0305-4470/34/18/304) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Chisholm, J.S.R., Farwell, R.S. (1999) Gauge transformations of spinors within a Clifford algebraic structure. Journal of Physics A: Mathematical and General, 32 (15). pp. 2805-2823. ISSN 0305-4470. (doi:10.1088/0305-4470/32/15/009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter, Joshi, Nalini, Mazzocco, M., Nijhoff, Frank W., Noumi, M. (2006) One hundred years of PVI, the Fuchs–Painlevé equation - Preface. Journal of Physics A: Mathematical and General, 39 (39). ISSN 0305-4470. (doi:10.1088/0305-4470/39/39/E01) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K., Hessameddini, E., Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (doi:10.1088/0305-4470/29/19/018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter (2003) The third Painlevé equation and associated special polynomials. Journal of Physics A: Mathematical and General, 36 (36). pp. 9507-9532. ISSN 0305-4470. (doi:10.1088/0305-4470/36/36/306) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

D

Dunning, Clare (2003) Finite size effects and the supersymmetric sine-Gordon models. Journal of Physics A: Mathematical and General, 36 (20). pp. 5463-5475. ISSN 0305-4470. (doi:10.1088/0305-4470/36/20/308)
[img]
Preview

De Meyer, Philippe and Vanden Berghe (1982) SO(2n+1) in an SO(2n-3)?SU(2)?SU(2) basis. I. Reduction of the symmetric representations. Journal of Physics A: Mathematical and General, 15 (9). pp. 2665-2676. ISSN 0305-4470. (doi:10.1088/0305-4470/15/9/017) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2001) Spectral equivalences, Bethe ansatz equations, and reality properties in PT-symmetric quantum mechanics. Journal of Physics A: Mathematical and General, 34 (28). pp. 5679-5704. ISSN 0305-4470. (doi:10.1088/0305-4470/34/28/305)
[img]
Preview

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2001) Supersymmetry and the Spontaneous Breakdown of PT Symmetry. Journal of Physics A: Mathematical and General, 34 (28). L391-L400. ISSN 0305-4470. (doi:10.1088/0305-4470/34/28/102)
[img]
Preview

H

Hu, Xing-Bao, Clarkson, Peter (1998) Backlund transformations and nonlinear superposition formulae of a differential-difference KdV equation. Journal of Physics A: Mathematical and General, 31 (5). pp. 1405-1414. ISSN 0305-4470. (doi:10.1088/0305-4470/31/5/010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W., Kuznetsov, Vadim B., Ragnisco, Orlando (1999) Backlund transformations for many-body systems related to KdV. Journal of Physics A: Mathematical and General, 32 (27). L299-L306. ISSN 0305-4470. (doi:10.1088/0305-4470/32/27/102)
[img]
Preview

Hone, Andrew N.W., Kuznetsov, Vadim B., Ragnisco, Orlando (2001) Backlund transformations for the sl(2) Gaudin magnet. Journal of Physics A: Mathematical and General, 34 (11). pp. 2477-2490. ISSN 0305-4470.
[img]
Preview

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (doi:10.1088/0305-4470/39/12/L01)
[img]
Preview

Hu, Xing-Bao, Clarkson, Peter, Bullough, Robin (1997) New integrable differential-difference systems. Journal of Physics A: Mathematical and General, 30 (20). L669-L676. ISSN 0305-4470. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W., Novikov, Vladimir S. (2004) On a functional equation related to the intermediate long wave equation. Journal of Physics A: Mathematical and General, 37 (32). L399-L406. ISSN 0305-4470. (doi:10.1088/0305-4470/37/32/L02) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hu, Xing-Bao, Clarkson, Peter (1995) Rational Solutions of a Differential -Difference KDV Equation, the Equation and Equation and the discret Equetion. Journal of Physics A: Mathematical and General, 28 (17). pp. 5009-5016. ISSN 0305-4470. (doi:10.1088/0305-4470/28/17/029) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

I

Ioannidou, Theodora., Pouget, J., Aifantis, E. (2001) Kink Dynamics in a Lattice Model with Long-range Interactions. Journal of Physics A: Mathematical and General, 34 (20). pp. 4269-4280. ISSN 0305-4470. (doi:10.1088/0305-4470/34/20/301) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ioannidou, Theodora., Pouget, J., Aifantis, E. (2003) Soliton dynamics in a 2D lattice model with nonlinear interactions. Journal of Physics A: Mathematical and General, 36 (3). pp. 643-652. ISSN 0305-4470. (doi:10.1088/0305-4470/36/3/304) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Krusch, Steffen (2003) Fermions coupled to skyrmions on S**3. Journal of Physics A: Mathematical and General, 36 (29). pp. 8141-8163. ISSN 0305-4470. (doi:10.1088/0305-4470/36/29/318)
[img]
Preview

Krusch, Steffen, Sutcliffe, Paul M. (2004) Sphalerons in the Skyrme model. Journal of Physics A: Mathematical and General, 37 (38). pp. 9037-9050. ISSN 0305-4470. (doi:10.1088/0305-4470/37/38/008)
[img]
Preview

L

Ludlow, David K., Clarkson, Peter, Bassom, Andrew P. (1998) Nonclassical symmetry reductions of the three-dimensional incompressible Navier-Stokes equations. Journal of Physics A: Mathematical and General, 31 (39). pp. 7965-7980. ISSN 0305-4470. (doi:10.1088/0305-4470/31/39/012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Mikhailov, Alexander V., Novikov, Vladimir S., Wang, Jing Ping (2005) Partially integrable nonlinear equations with one higher symmetry. Journal of Physics A: Mathematical and General, 38 (20). L337-L341. ISSN 0305-4470. (doi:10.1088/0305-4470/38/20/L02)
[img]
Preview

Mikhailov, Alexander V., Novikov, Vladimir S. (2002) Perturbative symmetry approach. Journal of Physics A: Mathematical and General, 35 (22). pp. 4775-4790. ISSN 0305-4470. (doi:10.1088/0305-4470/35/22/309) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Q

Quintanilla, Jorge, Gyorffy, Balazs L. (2003) Cooper pairing with finite angular momentum: BCS versus Bose limits. Journal of Physics A: Mathematical and General, 36 (35). pp. 9379-9390. ISSN 0305-4470.
[img]
Preview

R

Ryder, Lewis H. (1998) Relativistic treatment of inertial spin effects. Journal of Physics A: Mathematical and General, 31 (10). pp. 2465-2469. ISSN 0305-4470. (doi:10.1088/0305-4470/31/10/019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Sen, A., Hone, Andrew N.W., Clarkson, Peter (2005) Darboux transformations and the symmetric fourth Painlevé equation. Journal of Physics A: Mathematical and General, 38 (45). pp. 9751-9764. ISSN 0305-4470. (doi:10.1088/0305-4470/38/45/003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Speight, J.Martin, Sutcliffe, Paul M. (2001) Discrete breathers in anisotropic ferromagnetic spin chains. Journal of Physics A: Mathematical and General, 34 (49). pp. 10839-10858. ISSN 0305-4470. (doi:10.1088/0305-4470/34/49/307) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Sutcliffe, Paul M. (1996) Symmetric monopoles and finite-gap Lame potentials. Journal of Physics A: Mathematical and General, 29 (16). pp. 5187-5194. ISSN 0305-4470. (doi:10.1088/0305-4470/29/16/035) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Stanley, A. (1993) The geometric phase on Kahler manifolds. Journal of Physics A: Mathematical and General, 26 (23). L1223-L1228. ISSN 0305-4470. (doi:10.1088/0305-4470/26/23/006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

V

Vanden Berghe, G, De Meyer, H, De Wilde, Philippe (1982) SO(2n+1) in an SO(2n-3)?SU(2)?SU(2) basis. II. Detailed study of the symmetric representations of the SO(7) group. Journal of Physics A: Mathematical and General, 15 (9). pp. 2677-2686. ISSN 0305-4470. (doi:10.1088/0305-4470/15/9/018) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

This list was generated on Fri Dec 6 23:54:21 2019 GMT.